# SDR C2XA95CL111

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: 3037223
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

FLT NR 3555 - MHT-EWR - NR 1 ENGINE OIL PRESSURE FLUCTUATION WITH CCAS ACTIVATION, SHUT DOWN ENGINE ACCORDING TO CHECKLIST.  MAINTENANCE RESEALED TRANSFER TUBES TO 6 AND 7 BEARING HOUSING AND DRESSED AIR/OIL SEPARATOR SEAL FACE IAW PRATT AND WHITNEY M/M 72-20-00.  ALL OPS CHECKS GOOD ON RUNS, NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE 8/4/95.  (M)
